# SDR UALA2012051102728

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 90,013 hours, 14,299 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Indicator
- Condition: Faulty
- Location: Control Panel
- Component: Control Panel
- Component part number: 752213
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF 1 RIGHT DISPLAY, HUNDREDS DIGIT FAINT.  REPLACED NR 1 VHF COMM CONTROL PANEL PER MM, OPS NORMAL.
